MathSciNet Relay Station
MathSciNet bibliographic data
MR2020640 (2005a:49062) 49M27 (35L05 49K20 93C20)
Lagnese, J. E.; Leugering, G. Time-domain decomposition of optimal control problems for the wave equation. Optimization and control of distributed systems. Systems Control Lett. 48 (2003), no. 3-4, 229–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement